# SDR USAA2014072800001

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 21,458 hours, 2,948 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Converter
- Part number: 241226000021
- Part serial: 1593
- Condition: Inoperative
- Location: Lt Wing
- Part time: 37,972 hours, 5,672 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG VIBRATION & FLUCTUATING OIL PRESS.  FLIGHT RETURNED TO PREVENT POSSIBLE DAMAGE TO THE ENG.  OVERWEIGHT LANDING AT 425,800 LBS.  V/S AT 200 AT TOUCH DOWN.  REPLACED REMOTE CHARGE CONVERTER, CHECKED MCD'S WITH NO DEBRIS FOUND.  CHECKED ANNULUS FILLERS FOR SECURITY & PERFORMED FAN BLADE LUBE.  CHECKED VIB TRANSDUCER INSTALLATION, NO ISSUES FOUND, WIRING CHECKED OK.  REPLACED EIVMU, CHECKED OKAY.  AFTER ONE SHOT PLOT FAN VIBRATION DOWN TO 0.2 AT MCT, ENG OK FOR SERVICE.
